Some people need to take a suppliment called candida to balance out the bacteria in their bodies when they're taking antibotics. You might want to look it up on a google search. You can get it at a health food store. I had to take it all the time when I was on antibotics when I had Lyme. When the good bacteria (candida) dies from the antibiotic it can make you pretty sick. You might want to talk to your doctor about it too.
Infections of any kind really throw me for a loop. I always thought it was because I can't take antibiotics too well from being OD'd on them from the Lyme. But I'm sure the fibro thing doesn't help much either.
Sorry you're feeling yucky. Hope you feel better soon!!
Fibormyalgia, 4x Lyme Disease Survivor, Depression, Anxiety Disorder, Dyslexia, 2 Lumbar Disk Herniations, Allergies, Bi-lateral Carpal Tunnel, Psoriasis.
Meds = Elavil, Tramadol, Xanax, Lipitor
"Shoot for the moon, even if you miss, you'll land among the stars" - author unknown